Something wrong with Bloods? - The Roy Castle Lu...

The Roy Castle Lung Cancer Foundation

4,807 members2,895 posts

Something wrong with Bloods?

Beatless profile image

Have been struggling since completing Radiotherapy 3 weeks ago,

So yesterday went to hospital for blood tests & X Ray.

X Ray OK, but they want me to go back next Monday to recheck bloods.

Concerning to say the least.

Any ideas of what they have found?

12 Replies

Hello Beatless,

I am sorry to hear you have not been feeling so great since completing your radiotherapy, tiredness and fatigue are one of the most frequent side effects of radiotherapy and it is not unusual for this to last several weeks after treatment has finished.

Bloods might need to be rechecked for many reasons and I know that this can cause anxiety but often it can be for a simple reason, get in touch with your CNS as she will be able to tell you the reason that the blood tests need repeating and can hopefully put your mind at rest.

If you would like to discuss anything you can either email us at lungcancerhelp@roycastle.org or call our free phone nurse led helpline number on 0800 358 7200

All the best

The Roy Castle Support Team

Let us know how your blood test results are. I don't have a blood test until the beginning of Feb but finished up my radiation a week ago. My pain is still with me and I am still taking Advil or Tylenol every 4 hours. Fatigue is still here and I just rest for awhile until it passes. Started back exercising is helping even though it is the last thing I want to do! Hang in there Beatless, this too shall pass!

Beatless profile image
Beatless in reply to Seaspray298

Am told I have a lung infection!

Just hope it clears quick, with all the other problems around, last place I want to be is at hospital.

Ollie13 profile image
Ollie13 in reply to Beatless

Hi just picked this up do you know what kind of lung infection I'm actually in hospital with pneumonitis at the moment xx

Beatless profile image
Beatless in reply to Ollie13

Don't know the type, jusr hope the Anto Bio's clear clear it. Going for more bloods tomorrow.

But also I feel so tired, is this a Radiotherapy side effect & how long does it last?

Ollie13 profile image
Ollie13 in reply to Beatless

If you got Radiotherapy after effects sheets of paper. Some side effects can start straight away others can manifest in weeks and others 12-18 months. I ended up a few months after finishing large inflammation on right lung. Put on high dose of steroids but cough persisted never really got better. Ended up after my chemotherapy session all was well then developed high temperature and I'm here as of now.Radiotherapy can also make you tired as dies all these treatments.

Again try stay positive hard to do but try keep us updated

Not sure if this has helped. xx

Oh no......glad you caught it! Did they give you antibiotics?

Beatless profile image
Beatless in reply to Seaspray298

Yes I'm on Doxycycline, for 7 days. Is is any good?

Yes as long as you are not allergic to it! Watch for welts. Hope this kicks that infection and you can go back to just fighting cancer and radiation fatigue!😁

Beatless profile image
Beatless in reply to Seaspray298

First day I've felt almost human!

Wonderful news!! Upward from here....may everyday find you feeling stronger with more energy!

Beatless profile image
Beatless in reply to Seaspray298

Thanks

You may also like...